# SDR DALA1035119855

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Mismanufactured
- Location: Bs 148-170
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 148-170, RBL 55 FLOOR PANEL SUPPORT HAS DOUBLE DRILLED HOLE. REMOVED FLOOR SUPPORT IAW SRM 51-30-5 FABBED, TRIMMED, AND DRILLED NEW FLOOR SUPPORT IAW SRM 53-13--1, FIG 11. ALODINED AND PRIMED IAW SRM 51-10-3 INSTALLED IAW SRM 51-10-5.
